# SDR ABXA050363

- Difficulty date: October 10, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 610-710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SURFACE OF KEEL BEAM IN MID CARGO BAY BILGE AREA, STA 610 TO 710 APPROXIMATELY BUTT LINE 0.  MULTIPLE BLENDED AREAS ON BOTH HORIZONTAL LEGS RANGING FROM 0.010" MIN TO MAX BLEND DEPTH OF 0.141".  REMOVED CORROSION ON UPPER SURFACE OF KEEL BEAM IN MID CARGO BAY BILGE AREA STA 640 IAW DC8 SRM 53-2-0, PG 2M AND REA D853-52595.
